Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On analytic independence

Authors: S. S. Abhyankar and T. T. Moh
Journal: Trans. Amer. Math. Soc. 219 (1976), 77-87
MSC: Primary 13J05; Secondary 14E10
MathSciNet review: 0414546
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article examines the concept of ``analytic independence". Several illustrative examples have been included. The main results are Theorems 1-4 which state the relations between analytic independence and the degree of field extensions, transcendence degree, order of poles and ``gap'' respectively.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13J05, 14E10

Retrieve articles in all journals with MSC: 13J05, 14E10

Additional Information

Keywords: Local domain, analytic independence, Hasse derivative, power series, automorphism, integral extension
Article copyright: © Copyright 1976 American Mathematical Society